Armour thyroid steroids

WHEN YOU NEED PERSONALIZED HELP FROM A MEDICAL EXPERT...

Richard Shames MD, author of THYROID POWER and the best-selling book FEELING FAT, FUZZY, OR FRAZZLED?, offers personalized telephone coaching sessions focused on optimizing your 'Energy Triad' -- the thyroid, adrenal, and reproductive glands.

In your Personalized Coaching Session , Dr. Shames will help you...

  • Assess your risks
  • Get properly tested/diagnosed by your doctor
  • Know the pros/cons of your options
  • Find out which prescription drugs might be best for you
  • Explore foods and supplements that help
  • Create an individualized wellness plan just for you
Dr. Shames is a Harvard and University of Pennsylvania-educated practicing physician, who has specialized for the last 20 years in optimal hormone balancing, and individualized thyroid solutions. His new book, FEELING FAT, FUZZY, OR FRAZZLED? presents an endo-type approach to thyroid, adrenal, and sex gland balance. Order the book directly from Amazon now, or find out more online.






Latest Thyroid News
From Mary Shomon

Hi there. I have had something strange happen with my 25 year course of Hashimoto’s. The first thing was I started needing less Armour Thyroid after popping out some salivary gland stones. That was two years ago. Six months ago, I cut back meat in my diet (from daily to about three times a week) and added potassium iodine (250 mcg a day) and a high quality spirulina (various dose, but I’d say an avg. of 1 TBSP a day, sometimes up to 4). I started having hyperthyroid symptoms. My blood tests showed a total t4/reverse t-3 ratio of 20. My total t3 was very high, free t-3 marginally high, total and free t4 normal, and tsh normal (not suppressed). What happened here? Is this a common detox response? I decreased my Armour dose again, from g to 1 grain, and started feeling hypo within two weeks. Now my tests are marginally hypo, esp. the T4. I still feel like crap and have lost half of my hair. My doctor is now adding 25 mcg of Syntrhoid, which i will try, because i”m desperate to feel better. I am 45, and my periods are occasionally shorter and crazier, but otherwise no sign of menopause. Should I stop the iodine? Resume daily meat? Any insights more than welcome. Sabine

The dosage of Armour Thyroid is determined by the condition being treated and is individualized according to patient response and laboratory findings. Armour Thyroid may interact with birth control pills or hormone replacement therapy, blood thinners, insulin or oral diabetes medication, medications that contain iodine, salicylates such as aspirin and others, or steroids. Tell your doctor all medications you use. Current information shows Armour Thyroid may be used during pregnancy. Tell your doctor if you are pregnant because your dose may need to be adjusted. Thyroid hormone passes into breast milk but is unlikely to harm a nursing infant. Consult your doctor before breast-feeding.

i too have hypo thyroid...my thyroid went outta whack from taking too much meds...i use naturethroid which is pigs thyroid as well....i switched from armour ...i have zero side affects from it...but i can tell when im on too much meds bec i get insomnia....this time things just went amok for some reason and why i started taking var at that time i dont know...i def had insomnia for 5 days finally stopped the var and skipped my meds for a day then updosed slowly...im currenlty at 65 mgs...with no probs but i have gained a few lbs....so i gonna keep updosing til i feel right again....then i will try taking var again but i will only take 5 mgs for a few weeks...last time i went from 4 days at 5 mgs to 10... not a good move for me...

Armour thyroid steroids

armour thyroid steroids

i too have hypo thyroid...my thyroid went outta whack from taking too much meds...i use naturethroid which is pigs thyroid as well....i switched from armour ...i have zero side affects from it...but i can tell when im on too much meds bec i get insomnia....this time things just went amok for some reason and why i started taking var at that time i dont know...i def had insomnia for 5 days finally stopped the var and skipped my meds for a day then updosed slowly...im currenlty at 65 mgs...with no probs but i have gained a few lbs....so i gonna keep updosing til i feel right again....then i will try taking var again but i will only take 5 mgs for a few weeks...last time i went from 4 days at 5 mgs to 10... not a good move for me...

Media:

armour thyroid steroidsarmour thyroid steroidsarmour thyroid steroidsarmour thyroid steroidsarmour thyroid steroids

http://buy-steroids.org